Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Drug substituted by chemist, what will be the side effects ?

Dear Dr. instead of losartan chemist has given telmisartan unknowingly i was using the same and I came to know that when i went for second time to buy what will be the side effects
Asked On : Mon, 22 Feb 2010
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Ya, he should not do that. Get an exchange and do report it to your doctor. Such mistakes have sometimes cost lives but in your case it is just the similar drug so not bad.

Answered: Mon, 22 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor